# SDR SWAA2014112134388

- Difficulty date: November 11, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6973527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERCOSTAL ATTACH CLIP CRACKED AT BS 500D, LBL 6.5.  R & R CLIP IAW SRM & DWG.
